advertisement
Question
Posted by: inno | 2011/05/06

chest pains

Am HIV + and on ARV, I''ve got a problem in my chest, i''ve got this pains and sumtimes its hard for me to breathe, i''ve tried to lower my strees level but they dont go away, please advise what can i use.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi

You'll have to ask your doctor your doctor to have a look - Don't try treating this yourself.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2011/05/08

Hi

You'll have to ask your doctor your doctor to have a look - Don't try treating this yourself.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement